# SDR 07FDEA04839

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 50R CORRODED AT FRAME 59.  REMOVED CORROSION IAW A310 SRM 51-74-10 FOUND TO BE OUT OF LIMITS IAW A310 SRM 53-10-00 UT GUAGE T 8225B. REMOVED DAMAGED SECTION OF STRINGER IAW A310 SRM 53-10-14 FIG 201. FABRICATED REPAIR COUPLING AND LOCATED AND DRILLED STRINGER SECTION IAW   A310 SRM 53-10-14 FIG 201. ALODINED REPAIR PARTS IAW A310 SRM 51-23-10. PRIMED REPAIR   PARTS IAW A310 SRM 51-23-10 PAINTED REPAIR PARTS IAW A310 SRM 51-23-10. INSTALLED   REPAIR AND STRINGER SECTION IAW A310 SRM 53-10-14 FIG 201.
